MathSciNet Relay Station
MathSciNet bibliographic data
MR374886 (51 #11082) 46E15 (30A78 32A30)
Hastings, William W. A Carleson measure theorem for Bergman spaces. Proc. Amer. Math. Soc. 52 (1975), 237–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement